# SDR NSVA2009014

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 2,421 hours, 2,390 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Press Xdcer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESS AT 178 PSI, ENGINE SHUTDOWN IN FLIGHT, DIVERTED TO KDTV DUE TO OIL PRESSURE.  DISCONNECT P55 CONNECTOR OIL PRESS TRANSDUCER, CLEANED CONNECTOR AND RE-CONNECTED IAW AMM 70-00-15.  OPS CHECK GOOD IAW AMM.
